MathSciNet Relay Station
MathSciNet bibliographic data
MR2250948 34M50 (12H05 32G34 34M35 34M40 34M55)
Bolibruch, A. A.; Malek, S.; Mitschi, C. On the generalized Riemann-Hilbert problem with irregular singularities. Expo. Math. 24 (2006), no. 3, 235–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement